BibTeX record journals/siamjo/YanZS15

download as .bib file

@article{DBLP:journals/siamjo/YanZS15,
  author    = {Zi{-}Zong Yan and
               Yue{-}mei Zhang and
               Wen Sun},
  title     = {Connectivity of Quadratic Hypersurfaces and Its Applications in Optimization,
               Part {I:} General Theory},
  journal   = {{SIAM} Journal on Optimization},
  volume    = {25},
  number    = {2},
  pages     = {995--1012},
  year      = {2015},
  url       = {https://doi.org/10.1137/140963790},
  doi       = {10.1137/140963790},
  timestamp = {Sat, 27 May 2017 14:23:01 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamjo/YanZS15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics